3 241

Cited 0 times in

High-dose vitamin K: a remedy for excessive bleeding induced by warfarin

Authors
 Hong Sun Jang  ;  Mi Ryung Roh  ;  Byung Ho Oh  ;  Kee Yang Chung 
Citation
 INTERNATIONAL JOURNAL OF DERMATOLOGY, Vol.53(7) : 355-356, 2014 
Journal Title
 INTERNATIONAL JOURNAL OF DERMATOLOGY 
ISSN
 0011-9059 
Issue Date
2014
MeSH
Aged, 80 and over ; Anticoagulants/adverse effects* ; Antifibrinolytic Agents/administration & dosage* ; Carcinoma, Basal Cell/surgery* ; Facial Neoplasms/surgery* ; Female ; Humans ; Mohs Surgery ; Postoperative Hemorrhage/chemically induced ; Postoperative Hemorrhage/drug therapy* ; Skin Neoplasms/surgery* ; Vitamin K/administration & dosage* ; Warfarin/adverse effects*
Full Text
http://onlinelibrary.wiley.com/doi/10.1111/ijd.12323/abstract
DOI
10.1111/ijd.12323
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Roh, Mi Ryung(노미령) ORCID logo https://orcid.org/0000-0002-6285-2490
Oh, Byung Ho(오병호) ORCID logo https://orcid.org/0000-0001-9575-5665
Chung, Kee Yang(정기양) ORCID logo https://orcid.org/0000-0003-3257-0297
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/99364
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse